Home›GenCare›GenCare - Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Value Saving Pain Relief & Sleep Aid for Adults | Works Fast & Non Habit Forming Headache Medicine | Helps with Aches & Joint Pain
GenCare - Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Value Saving Pain Relief & Sleep Aid for Adults | Works Fast & Non Habit Forming Headache Medicine | Helps with Aches & Joint Pain
$9.99
$9.99
✅ TOTAL PAIN RELIEF - Acetaminophen (generic Tylenol) is the fast acting pain reliever for people suffering from headaches, migraines, sore muscles, joint pain, inflammation, toothaches, menstrual cramps, back aches and common cold and flu symptoms. 1 pill contains 500 milligrams of Acetaminophen.
✅ NIGHTTIME FORMULA - Our PM sleep aid formula contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia.
✅ BULK SAVINGS BOTTLE - Enjoy always having PM formulated Acetaminophen at hand for you and your family. Each bulk value bottle contains 375 tablets which is great for families and busy households who need regular relief and want to save money by purchasing generic extra strength tablets in bulk.
✅ EXTRA STRENGTH - The combination of 500 mg Acetaminophen and 25 mg of Diphenhydramine combine to give you fast acting aches and pain relief. Diphenhydramine sleep aid also acts as an antihistamine to reduce allergy symptoms and common cold symptoms like congestion and coughing itchy throat.
✅ 100% SATISFACTION GUARANTEE - Always have extra strength fast acting relief on hand! Take advantage of this easy to use pain relief tablet and sleep aid and enjoy our 100% Customer Satisfaction Guarantee. Join thousands of satisfied customers and families...Click Add-to-Cart Today!
Product Details:
Contains 375 (500mg) tablets of Acetaminophen and Diphenhydramine
Product is comparable to Tylenol PM over the counter tablets
Reviews
GenCare - Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Value Saving Pain Relief & Sleep Aid for Adults | Works Fast & Non Habit Forming Headache Medicine | Helps with Aches & Joint Pain
{"id":4769444560985,"title":"GenCare - Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Value Saving Pain Relief \u0026 Sleep Aid for Adults | Works Fast \u0026 Non Habit Forming Headache Medicine | Helps with Aches \u0026 Joint Pain","handle":"gencare-extra-strength-acetaminophen-pm-500-mg-375-tablets-value-saving-pain-relief-sleep-aid-for-adults-works-fast-non-habit-forming-headache-medicine-helps-with-aches-joint-pain","description":"\u003cmeta charset=\"UTF-8\"\u003e\n\u003cul class=\"a-unordered-list a-vertical a-spacing-mini\" data-mce-fragment=\"1\"\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ TOTAL PAIN RELIEF - Acetaminophen (generic Tylenol) is the fast acting pain reliever for people suffering from headaches, migraines, sore muscles, joint pain, inflammation, toothaches, menstrual cramps, back aches and common cold and flu symptoms. 1 pill contains 500 milligrams of Acetaminophen.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ NIGHTTIME FORMULA - Our PM sleep aid formula contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ BULK SAVINGS BOTTLE - Enjoy always having PM formulated Acetaminophen at hand for you and your family. Each bulk value bottle contains 375 tablets which is great for families and busy households who need regular relief and want to save money by purchasing generic extra strength tablets in bulk.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ EXTRA STRENGTH - The combination of 500 mg Acetaminophen and 25 mg of Diphenhydramine combine to give you fast acting aches and pain relief. Diphenhydramine sleep aid also acts as an antihistamine to reduce allergy symptoms and common cold symptoms like congestion and coughing itchy throat.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ 100% SATISFACTION GUARANTEE - Always have extra strength fast acting relief on hand! Take advantage of this easy to use pain relief tablet and sleep aid and enjoy our 100% Customer Satisfaction Guarantee. Join thousands of satisfied customers and families...Click Add-to-Cart Today!\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cul class=\"a-unordered-list a-vertical a-spacing-mini\" data-mce-fragment=\"1\"\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\n\u003cp\u003e\u003cb\u003eProduct Details:\u003c\/b\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eContains 375 (500mg) tablets of Acetaminophen and Diphenhydramine\u003c\/li\u003e\n\u003cli\u003eProduct is comparable to Tylenol PM over the counter tablets\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2021-01-01T16:46:09-05:00","created_at":"2020-12-30T15:12:06-05:00","vendor":"My Veegan","type":"","tags":[],"price":999,"price_min":999,"price_max":999,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":32331685658713,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"GenCare - Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Value Saving Pain Relief \u0026 Sleep Aid for Adults | Works Fast \u0026 Non Habit Forming Headache Medicine | Helps with Aches \u0026 Joint Pain","public_title":null,"options":["Default Title"],"price":999,"weight":0,"compare_at_price":null,"inventory_management":"shopify","barcode":"","quantity_rule":{"min":1,"max":null,"increment":1}}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/61-ATP9jZ7L._AC_SL1396.jpg?v=1609359131","\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/517T_ZZe7zL._AC.jpg?v=1609359131","\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51WY4WQB5ML._AC.jpg?v=1609359131","\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51ndB1vmT3L._AC.jpg?v=1609359131","\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51d-7S84HzL._AC.jpg?v=1609359131"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/61-ATP9jZ7L._AC_SL1396.jpg?v=1609359131","options":["Title"],"media":[{"alt":null,"id":7288621826137,"position":1,"preview_image":{"aspect_ratio":0.526,"height":1395,"width":734,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/61-ATP9jZ7L._AC_SL1396.jpg?v=1609359131"},"aspect_ratio":0.526,"height":1395,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/61-ATP9jZ7L._AC_SL1396.jpg?v=1609359131","width":734},{"alt":null,"id":7288621891673,"position":2,"preview_image":{"aspect_ratio":0.79,"height":500,"width":395,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/517T_ZZe7zL._AC.jpg?v=1609359131"},"aspect_ratio":0.79,"height":500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/517T_ZZe7zL._AC.jpg?v=1609359131","width":395},{"alt":null,"id":7288621924441,"position":3,"preview_image":{"aspect_ratio":0.558,"height":477,"width":266,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51WY4WQB5ML._AC.jpg?v=1609359131"},"aspect_ratio":0.558,"height":477,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51WY4WQB5ML._AC.jpg?v=1609359131","width":266},{"alt":null,"id":7288621957209,"position":4,"preview_image":{"aspect_ratio":0.573,"height":490,"width":281,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51ndB1vmT3L._AC.jpg?v=1609359131"},"aspect_ratio":0.573,"height":490,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51ndB1vmT3L._AC.jpg?v=1609359131","width":281},{"alt":null,"id":7288621989977,"position":5,"preview_image":{"aspect_ratio":0.549,"height":474,"width":260,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51d-7S84HzL._AC.jpg?v=1609359131"},"aspect_ratio":0.549,"height":474,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/4994\/1811\/products\/51d-7S84HzL._AC.jpg?v=1609359131","width":260}],"content":"\u003cmeta charset=\"UTF-8\"\u003e\n\u003cul class=\"a-unordered-list a-vertical a-spacing-mini\" data-mce-fragment=\"1\"\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ TOTAL PAIN RELIEF - Acetaminophen (generic Tylenol) is the fast acting pain reliever for people suffering from headaches, migraines, sore muscles, joint pain, inflammation, toothaches, menstrual cramps, back aches and common cold and flu symptoms. 1 pill contains 500 milligrams of Acetaminophen.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ NIGHTTIME FORMULA - Our PM sleep aid formula contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ BULK SAVINGS BOTTLE - Enjoy always having PM formulated Acetaminophen at hand for you and your family. Each bulk value bottle contains 375 tablets which is great for families and busy households who need regular relief and want to save money by purchasing generic extra strength tablets in bulk.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ EXTRA STRENGTH - The combination of 500 mg Acetaminophen and 25 mg of Diphenhydramine combine to give you fast acting aches and pain relief. Diphenhydramine sleep aid also acts as an antihistamine to reduce allergy symptoms and common cold symptoms like congestion and coughing itchy throat.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\u003cspan class=\"a-list-item\" data-mce-fragment=\"1\"\u003e✅ 100% SATISFACTION GUARANTEE - Always have extra strength fast acting relief on hand! Take advantage of this easy to use pain relief tablet and sleep aid and enjoy our 100% Customer Satisfaction Guarantee. Join thousands of satisfied customers and families...Click Add-to-Cart Today!\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cul class=\"a-unordered-list a-vertical a-spacing-mini\" data-mce-fragment=\"1\"\u003e\n\u003cli data-mce-fragment=\"1\"\u003e\n\u003cp\u003e\u003cb\u003eProduct Details:\u003c\/b\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eContains 375 (500mg) tablets of Acetaminophen and Diphenhydramine\u003c\/li\u003e\n\u003cli\u003eProduct is comparable to Tylenol PM over the counter tablets\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e"}